# SDR HNAA2014110700309

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 63,800 hours, 71,358 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OTBD ROLL SPOILER REMAINED RETRACTED WITH TAXI SWITCH SELECTED TO FLIGHT POSITION WITH ROLL SPOILER CAUTION LIGHT.  ABORTED TAKEOFF.  PULLED AND COLLARED CIRCUIT BREAKER C7 AND F6 IAW APPENDIX GROUND AND ROLL SPOILER GROUND MODE.
